# SDR 95ZZZX2830

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100CK
- Make and model: Amd FALCON10
- Aircraft serial: 222
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Terminal Loose
- Location: Battery Box
- Part time: 2,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A ROUTINE INSPECTION, FOUND WIRE TERMINAL ON WIRE NR PP19E6, ATTACHED TO TERMINAL NR 2 OF AUXILIARY BUS 'D' RELAY 51P, WAS NOT CRIMPED ON THE WIRE PROPERLY.  THIS LEAD TO INCREASED RESISTANCE AT THIS CONNECTION WITH THE TERMINAL END AND APPROXIMATELY 4 INCHES OF THE WIRE GETTING EXTREMELY HOT AND THE INSULATION DAMAGED.  THIS COULD HAVE RESULTED IN A FIRE IN THE TAILCONE AREA.  SUBMITTER SUGGESTS TO INSPECT THESE TERMINALS FOR LOOSE ATTACHMENT AT MORE FREQUENT INTERVALS.
